I had bad acne in about 9 years ago and my dermatologist prescribed me Accutane which eeffectively eliminated all my problems. But about a year ago I was told by a nurse friend to see a dermatologist about a little nasty reoccurring acne in on the back of my neck. It was very isolated and had been that way for a while. My dermatologist prescribed me Minocycline once a day for a month. It doesnt really mildly helped, but I noticed that I started having very mild break outs on my face and chest; thats something I hadnt had in years. He then prescribed 6 months of minocycline twice a day. I had the same results. Mild clearing of the head with more breaking out in other areas. My 6 months ended and when I stopped taking the minocycline, in about a week, I developed (what my doctor described) about 200 sores covering about 80% of my head. It was terribly painful and still kinda is. He decided to take a culture of my head and gave me a weeks worth of solodyn (another minocycline) once a day. I waited a week with only mild improvement and when I called his office for results, his staff said "everything was normal and he was prescribing another month of minocycline". I told them that was the same medication that didn't work before. They put me on hold and then came back with a prescription of Ciprofloxacin twice a day for a month. I have seen some improvement since I started taking it a few days ago, but I can't help but get the feeling that my doctor isn't paying attention to this. Should I stick with this doctor or get a second opinion?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.